# SDR DL72S001659

- Difficulty date: August 27, 2000
- Submitted: August 30, 2000
- Operation: Air carrier
- Aircraft: N8873Z
- Make and model: Boeing 727225A
- Aircraft serial: 21291
- Aircraft time: 58,462 hours, 38,515 cycles
- Engine time: 65,993 hours, 50,401 cycles
- System (JASC): 7603 · Power Lever
- Part: Rod
- Part number: 69253763
- Condition: Broken
- Location: Nr 3 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: E

## Discrepancy

A/C WAS IN CRUISE AT FL 280 WHEN A LOSS OF THRUST CONTROL OCCURRED ON NR 3 ENGINE.  ENG DID NOT RESPOND TO ANY THROTTLE INPUTS.  IN-FLT SHUTDOWN WITH ENGINE AT 2.65 EPR N1 101 N2 100 EGT 630.  FOUND BROKEN CONTROL ROD= PYLON QUADRANT TO CROSS OVERSHAFT.  REPLACED SAME.
